... what was happening to me turns out I'd developed serotonin syndrome, then back to 30mg for one week then nothing per doctors order. It's been 3days since I stopped taking it and i'm experiencing disassociation memory loss dizziness pounding headache nausea and uncontrollable bouts of crying. Any advice to ease these symptoms? How much longer?
Keeley; I'm sorry that you are having to go through this, There is no set time for this to stop giving you all of these problems from having to stop so fast. The best is to have a talk with the doctor and see what you can take to ease the withdrawal symptoms. I really think this would be the best option for you.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2010 • 2 answers
Posted 24 Oct 2011 • 5 answers
I've started on Cymbalta 30mg for one week then 2 weeks on 60mg. I'm feeling anxious in the mornings
Posted 20 Nov 2014 • 4 answers
Posted 28 Mar 2016 • 1 answer
Posted 30 May 2017 • 0 answers